# SDR IPXA2020082859587

- Difficulty date: August 6, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: ARB3776503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING UPPER BULKHEAD CAP IS CRACKED AT STA. XORS. 402 AND BETWEEN STRINGER # 13 & 14.  REPAIRED CRACKED LT WING UPPER BULKHEAD CAP AT STA. XORS. 402 AND BETWEEN STRINGER 13 & 14 IAW VT-SAA EA 011-5710-01-A8473 REV.  I/R AND UPS EO MD11-5710-77655-A (MAJOR).
